Skip to content
Includes Expert Content
Ampyra Side Effects
avatar
ejabbs posted:
I have been taking Ampyra for 2 weeks now and got terrible headaches! Ouch! By what you have stated so far on the forum I know this is common but I could not take it. I have stopped taking the drug as of today. Is that the right thing to do?

Julie
Reply
 
avatar
Neil S Lava, MD responded:
One has to be realistic about medications. They can be very helpful and make your life better. However if side effects are making you feel worse, you should not take the medication.
 
avatar
ejabbs replied to Neil S Lava, MD's response:
Now my doctor has put me on only one of the Ampyra pills since I am having so many headahes. Thank you!

Julie


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

the walking drug, ampyra
was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
Was this Helpful?
51 of 62 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.